# SDR SWIA202163324

- Difficulty date: October 1, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP, INBD HINGE ARM GOUGED ON UPPER WEB.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED LH I/B FLAP, I/B HINGE ARM UPPER WEB IAW CRJ 200 SRM 51-42-06.
